Alert archive / Puerto Rico / High Surf Advisories in 2016
High Surf Advisory 7, NWS JSJ
NWS JSJ issued this high surf advisory at Jan 27, 2016, 3:33 AM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2016, 3:33 AM CST (09:33 UTC)
- Expired
- Jan 27, 2016, 7:40 PM CST
- In force
- 16 hr
- Issued by
- NWS JSJ
The text
As transmitted.
100 WHCA42 TJSJ 270933 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 533 AM AST WED JAN 27 2016 ANOTHER PULSE OF NORTHERLY SWELL WILL BRING HIGH SURF AND A HIGH RISK OF RIP CURRENTS THROUGH THURSDAY. PRZ001-002-005-008-010-012-VIZ001-271900- /O.NEW.TJSJ.SU.Y.0007.160127T0933Z-160128T1800Z/ /O.CON.TJSJ.RP.S.0008.000000T0000Z-160128T1800Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 533 AM AST WED JAN 27 2016 ...HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM AST THURSDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM AST THURSDAY. ROUGH SURF AND BREAKING WAVE HEIGHTS OF 6 TO 10 FEET ARE EXPECTED ALONG THE NORTH AND NORTHEAST FACING BEACHES OF PUERTO RICO...CULEBRA...AND THE NORTHERN U.S. VIRGIN ISLANDS. THE HIGH RISK OF RIP CURRENTS CONTINUES IN EFFECT THROUGH AT LEAST THURSDAY. * WAVES AND SURF...8 TO 10 FEET. * LOCATION...NORTHWEST...NORTH AND NORTHEAST FACING BEACHES OF PUERTO RICO...CULEBRA...AND SAINT THOMAS OF THE U.S. VIRGIN ISLANDS. * TIMING...UNTIL AT LEAST THURSDAY. * IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. TIMES FOR THE NEXT HIGH TIDES: SAN JUAN: 1.34 FEET AT 11:34 AM AST THIS MORNING. ARECIBO: 1.56 FEET AT 10:50 AM AST THIS MORNING. AGUADILLA: 1.16 FEET AT 10:36 AM AST THIS MORNING. ST THOMAS: 0.85 FEET AT 11:06 AM AST THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS WITH WATER SWEEPING ACROSS ROCKS AND JETTIES. && $$ PRZ003-007-011-013-VIZ002-271900- /O.CON.TJSJ.RP.S.0008.000000T0000Z-160128T1800Z/ SOUTHEAST-PONCE AND VICINITY-SOUTHWEST-VIEQUES-ST CROIX- 533 AM AST WED JAN 27 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... * LOCATION...SOUTH...VIEQUES AND SAINT CROIX AND THE SOUTHEAST AND SOUTHWEST FACING BEACHES OF PUERTO RICO. * TIMING...HIGH RISK OF RIP CURRENTS FROM TONIGHT THROUGH AT LEAST THURSDAY AFTERNOON AS WAVES AND WINDS CONTINUE TO INCREASE. * IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
2 follow-up statements
482 WHCA42 TJSJ 271914 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 314 PM AST WED JAN 27 2016 NORTHERLY SWELL WILL GRADUALLY SUBSIDED THROUGH LATE TONIGHT. HOWEVER...HAZARDOUS SEAS DUE TO STRONG WINDS WILL CONTINUE THROUGH AT LEAST THURSDAY RESULTING IN A HIGH RISK OF RIP CURRENTS FOR MOST OF THE BEACHES ACROSS PUERTO RICO. PRZ001-002-005-008-010-012-VIZ001-272200- /O.EXT.TJSJ.SU.Y.0007.000000T0000Z-160128T0200Z/ /O.EXT.TJSJ.RP.S.0008.000000T0000Z-160128T2100Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 314 PM AST WED JAN 27 2016 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 PM AST THIS EVENING... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY AFTERNOON... * WAVES AND SURF...6 TO 8 FEET AND BREAKING WAVES OF 7-10 FEET. * LOCATION...NORTHWEST...NORTH AND NORTHEAST FACING BEACHES OF PUERTO RICO...CULEBRA...AND SAINT THOMAS OF THE U.S. VIRGIN ISLANDS. * TIMING...HIGH SURF THROUGH LATE TONIGHT...BUT THE HIGH RISK OF RIP CURRENT UNTIL AT LEAST THURSDAY AFTERNOON. * IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING LOCALIZED BEACH EROSION AND DANGEROUS SWIMMING CONDITIONS WITH WATER SWEEPING ACROSS ROCKS AND JETTIES. && $$ PRZ003-007-011-013-VIZ002-272200- /O.EXT.TJSJ.RP.S.0008.000000T0000Z-160128T2100Z/ SOUTHEAST-PONCE AND VICINITY-SOUTHWEST-VIEQUES-ST CROIX- 314 PM AST WED JAN 27 2016 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH THURSDAY AFTERNOON... * LOCATION...SOUTH...VIEQUES AND SAINT CROIX AND THE SOUTHEAST AND SOUTHWEST FACING BEACHES OF PUERTO RICO. * TIMING... THROUGH THURSDAY AFTERNOON. * IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
498 WHCA42 TJSJ 280140 CFWSJU COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 940 PM AST WED JAN 27 2016 PRZ001-002-005-008-010-012-VIZ001-280945- /O.CAN.TJSJ.SU.Y.0007.000000T0000Z-160128T0200Z/ /O.CON.TJSJ.RP.S.0008.000000T0000Z-160128T2100Z/ SAN JUAN AND VICINITY-NORTHEAST-NORTH CENTRAL-NORTHWEST- MAYAGUEZ AND VICINITY-CULEBRA- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- 940 PM AST WED JAN 27 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... ...HIGH SURF ADVISORY IS CANCELLED... HIGH SURF CRITERIA IS NO LONGER EXPECTED. HOWEVER ROUGH SURF AND BREAKING WAVE HEIGHT UP TO 9 FEET...DECREASING TO 7 FEET THURSDAY MORNING ARE STILL POSSIBLE ALONG THE NORTH AND NORTHEAST FACING BEACHES OF PUERTO RICO...CULEBRA...AND NORTHERN U.S. VIRGIN ISLANDS. THEREFORE...THE HIGH RISK OF RIP CURRENTS CONTINUES IN EFFECT THROUGH AT LEAST THURSDAY. * LOCATION...NORTHWEST...NORTH AND NORTHEAST FACING BEACHES OF PUERTO RICO...CULEBRA...AND SAINT THOMAS OF THE U.S. VIRGIN ISLANDS. * TIMING...HIGH RISK OF RIP CURRENT UNTIL AT LEAST THURSDAY AFTERNOON. * IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$ PRZ003-007-011-013-VIZ002-280945- /O.CON.TJSJ.RP.S.0008.000000T0000Z-160128T2100Z/ SOUTHEAST-PONCE AND VICINITY-SOUTHWEST-VIEQUES-ST CROIX- 940 PM AST WED JAN 27 2016 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... * LOCATION...SOUTH...VIEQUES AND SAINT CROIX AND THE SOUTHEAST AND SOUTHWEST FACING BEACHES OF PUERTO RICO. * TIMING... THROUGH THURSDAY AFTERNOON. * IMPACTS...STRONG CURRENTS WILL CREATE DANGEROUS SWIMMING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS...BEACH PATROL FLAGS AND SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL FOR HELP. REMAIN CALM...DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this high surf advisory went out at Jan 26, 8:37 PM CST, 6 hours 56 minutes earlier.
Area forecast discussion, Jan 26, 8:37 PM CST, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1037 PM AST TUE JAN 26 2016
.UPDATE...SOME PASSING SHOWERS AFFECTED THE LOCAL AREA TONIGHT.
THESE SHOWERS WERE ASSOCIATED WITH PATCHES OF LOW LEVEL MOISTURE
EMBEDDED IN THE TRADE WIND FLOW. THESE SHOWERS WILL CONTINUE TO
AFFECT THE LOCAL REGION OVERNIGHT. NO CHANGES WERE MADE TO
FORECAST GRIDS.
&&
.AVIATION...VFR CONDS EXPECTED TO PREVAIL AT ALL TAF SITES THROUGH
THE FORECAST PERIOD. VCSH OVERNIGHT POSSIBLE AS -SHRA/SHRA IN TRADE
WINDS MOVES MAINLY ACROSS COASTAL AREAS. LATEST 27/00Z TJSJ UPPER
AIR SOUNDING INDICATED EASTERLY WINDS AT 15 TO 24 KNOTS BLO FL100.
&&
.MARINE...LOCAL BUOYS ARE SHOWING SEAS BETWEEN 6-8 FEET ACROSS
THE LOCAL WATERS. SMALL CRAFT ADVISORY CONTINUES IN EFFECT FOR
MOST COASTAL WATERS. THE HIGH SURF ADVISORY WAS CANCELLED TONIGHT
AS HIGH SURF CRITERIA IS NO LONGER EXPECTED. HOWEVER ROUGH SURF
AND BREAKING WAVE HEIGHT OF 5 TO 9 FEET ARE STILL POSSIBLE ALONG
THE NORTH AND NORTHEAST FACING BEACHES OF PUERTO RICO...CULEBRA...AND
NORTHERN U.S. VIRGIN ISLANDS. THEREFORE...THE HIGH RISK OF RIP
CURRENTS CONTINUES IN EFFECT THROUGH AT LEAST THURSDAY.
&&
.PREV DISCUSSION... /ISSUED /
SYNOPSIS...MID TO UPPER LEVEL RIDGE WILL BUILD OVER THE CARIBBEAN
BASIN DURING THE NEXT FEW DAYS. THIS FEATURE WILL PROMOTE A DRY
AND STABLE AIR MASS AT MID-UPPER LEVEL...LIMITING THE VERTICAL
DEVELOPMENT OF SHOWERS ACROSS THE LOCAL ISLANDS. STRONG SURFACE
HIGH PRESSURE OVER THE WESTERN ATLANTIC WILL TIGHTEN THE PRESSURE
GRADIENT THROUGH WEDNESDAY...RESULTING IN FRESH TO LOCALLY STRONG
TRADE WINDS ACROSS THE NORTHEAST CARIBBEAN ISLANDS. LOW LEVEL
WINDS WILL RELAX FROM THURSDAY THROUGH THE WEEKEND AS SURFACE HIGH
PRESSURE RELOCATES OVER THE EASTERN ATLANTIC.
DISCUSSION...BRISK EASTERLY TRADE WINDS HAVE PUSHED PASSING SHOWERS
ACROSS MOST OF THE ISLANDS SINCE THIS MORNING. AVERAGE RAINFALL TOTALS
WITH THESE SHOWERS HAVE BEEN LESS THAN ONE QUARTER OF AN INCH SO FAR
THIS AFTERNOON. ADDITIONAL SHOWERS WILL ADVECT OVER THE AREA AS
ANOTHER AREA OF LOW LEVEL MOISTURE WILL CROSS THE LOCAL AREA OVER
THE NEXT 12 HOURS.
A TRANQUIL PATTERN IS FORECAST THE REST OF THE WEEK. VERY DRY AND
SUBSIDENCE AIR MASS WILL PREVAIL AT MID LEVELS...LIMITING THE
VERTICAL DEVELOPMENT OF THE SHOWERS. THE PRECIPITABLE WATER VALUES
WILL PLUNGE TO ONE INCH THURSDAY AND FRIDAY...BASICALLY 2 STANDARD
DEVIATION BELOW NORMAL FOR THIS TIME OF THE YEAR. WINDS WILL
DIMINISH LATE IN THE WEEK AND WILL BE DRIVEN PRIMARILY BY DAYTIME
SEA BREEZES AND OVERNIGHT LAND BREEZES. OVERALL...FAIR WEATHER
CONDITIONS CAN BE EXPECTED THROUGH THE END OF THE WEEK.
AVIATION...VFR CONDS EXPECTED TO PREVAIL AT ALL TAF SITES WITH SHRA
POSSIBLE AT JSJ/JBQ/JMZ AND IST EARLY IN THE FORECAST PERIOD. VCSH
WILL REMAIN POSSIBLE IN AND AROUND IST AND JSJ OVERNIGHT. EASTERLY
WINDS 10 TO 15 KNOTS WITH HIGHER GUSTS.
MARINE...ANOTHER PULSE OF NORTH SWELL HAS INVADED THE LOCAL
ATLANTIC WATERS THIS AFTERNOON KEEPING THE OVERALL SEAS RELATIVELY
HIGH AT 6-8 FEET. THIS SWELL WILL GRADUALLY SUBSIDE THROUGH THIS
EVENING. AS A RESULT...THE HIGH SURF ADVISORY WILL ALLOW TO EXPIRE
AT 8 PM IF THE CURRENT TREND CONTINUES. HOWEVER...THE HIGH RISK OF
RIP CURRENT IS FORECAST TO CONTINUE THROUGH AT LEAST THURSDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 75 87 74 87 / 20 20 20 20
STT 74 85 73 83 / 30 20 20 20
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR CENTRAL
INTERIOR-CULEBRA-MAYAGUEZ AND VICINITY-NORTH CENTRAL-
NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN JUAN AND
VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.
VI...HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR ST CROIX-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS.
AM...HIGH RIP CURRENT RISK THROUGH THURSDAY AFTERNOON FOR COASTAL
WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-COASTAL
WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-COASTAL WATERS OF
SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM.
SMALL CRAFT ADVISORY UNTIL 2 PM AST THURSDAY FOR ANEGADA PASSAGE
SOUTHWARD TO 17N-ATLC WATERS OF PUERTO RICO AND USVI FROM
10NM TO 19.5N-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO
17N-COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-COASTAL
WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO OUT
10 NM-MONA PASSAGE SOUTHWARD TO 17N.
&&
13/71The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 3:08 AM CST | Small Craft Advisory | JSJ | 11 hr |
Nearby
High Surf Advisories in Puerto Rico, 2016High Surf Advisories in U.S. Virgin Islands, 2016Every high surf advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.